Some Fixed Point Theorems on $b$-$\theta$-metric spaces via $b$-simulation Functions

Articles > Article · 2021

Authors: Esra DALAN YILDIRIM, Ayşegül ÇAKSU GÜLER, Oya ÖZBAKIR

Fundamental Journal of Mathematics and Applications, International, 2021, vol 4, pp 159-164

DOI: 10.33401/fujma.890533

Summary

We introduce the concept of $b$-$\theta$-metric space as a generalization of $\theta$-metric space and investigate some of its properties. Then, we establish a fixed point theorem in $b$-$\theta$-metric spaces via $b$-simulation functions. Thus, we deduce Banach type fixed point in such spaces. Also, we discuss some fixed point results in relation to existing ones.

View details